# SDR SWAA2020080405224

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 44,773 hours, 26,762 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006289401
- Condition: Popped
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LIFT OFF, LANDING GEAR LEVER WOULD NOT GO INTO POSITION.  USED LOCK OVERIDE,  LANDING GEAR RETRACTED NORMALY.   FOUND LANDING GEAR LEVER LATCH SOLENOID POPPING LATCH PRESSURE & WARN C/B.  R & R LEVER LATCH SOLENOID IAW AMM 32-31-31.  PERFORMED CONTROL LEVER SYSTEM TEST IAW AMM 32-31-00 AND FMC INSTALLATION TEST IAW AMM 34-61-01. NO OTHER DEFECTS NOTED AT THIS TIME.
